# SDR SWIA200515254

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft time: 2,708 hours, 2,309 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 1,152 hours, 980 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MACH TRIM CAUTION MSG IN FLIGHT. REPLACED HSTCU REF AMM 27-41-01. OPERATIONAL CHECK GOOD.
